# SDR FDEA201502050444

- Difficulty date: February 5, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Part number: 311N35224
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON FAN COWL SUPPORT BEAM OTBD RAIL AT NACELLE STATION 75 LOWER SURFACE FOUND CHAFED.  REPAIRED IAW EA F-5450-T0315243 PT 1.  RAIL GOUGE BLENDED OUT REPAIR.  REPAIR CLASSIFIED AS MINOR.
